Advil Cold & Sinus Caplet 20’s

15.00 د.إ

  • Ibuprofen 200mg/pseudoephedrine HCl 30mg
  • Advanced formula for cold and sinus relief
  • Capsule shaped coated caplets
Category:

Description

  • Ibuprofen 200mg/pseudoephedrine HCl 30mg
  • Advanced formula for cold and sinus relief
  • Capsule shaped coated caplets

Reviews

There are no reviews yet.

Be the first to review “Advil Cold & Sinus Caplet 20’s”

Your email address will not be published. Required fields are marked *